# SDR SWIA202157976

- Difficulty date: March 11, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 265 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*JUST AFT OF FS 265 RH SIDE ABOVE STR 23R PROTRUDING DENT       (C-CHECK RO 5/3/2021)    REPAIRED DENT IN SKIN JUST AFT OF FS365 ABOVE STR 23R REF REO 690-53-11-1315 REV -- DATED 2021-04-14. SEE CONTINUATION CARD FOR DETAILS. PRESS LEAK CK GOOD. COMPLIED WITH 51-900-1002-SKY.
